# SDR 96ZZZX4322

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: CGCIB
- Make and model: Braero BAE125800A
- Aircraft serial: 258048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bridge Casting
- Part number: 258UN4871A
- Condition: Bearing Damaged
- Location: Nlg Drag Link
- Component: 258UN3143A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DRAG LINK, ALL 3 ROLLER BEARINGS IN NEW STEEL CASTING WERE DAMAGED WHEN INSTALLED BY FACTORY.  THIS CAUSED BINDING OF THE PIVOT SHAFT.
